Jump to content

Search the Community

Showing results for tags 'sleep problems'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Topic title: Lingering Symptoms I have successfully stopped using SSRI's (Celexa 40mg daily) and Benzo's (Xanax/Klonopin 3-4mg daily) for three years now after using them for 16 years. Of the nine withdrawal symptoms I experienced, I am down to three symptoms that are lingering. Specifically, terrible sleep problems, elevated blood pressure and ringing in the ears. My PCP recommended I see a neurologist and he advised that the lingering symptoms are a result of the damage caused by the SSRI's and in time they will go away. Does anyone know when these lingering symptoms will leave and is there any recommended treatment I can utilize until they are gone? Thanks in advance for any suggestions.
  2. Hi there, I'm Lisa, I've been on antidepressants since I was 18 and i'm now 30. I was put on them for OCD. I've been on prozac, fluoxetine, seroxat and am currently on effexor which I've been on for the last 7 years. About five years ago, after having had CBT, my OCD improved and things were good but I remained on the antidepressants cos I guess I didn't want things to get worse again. Anyway I remained stable OCD-wise but I began to notice that I was very sleepy during the day and had frequent headaches, episodes of feeling faint etc. Doctors have run all the tests under the sun and not been able to find out what is wrong. As I was no longer having problems with OCD I decided I would start to come off effexor in case this was what was making me tired, or was making the tiredness worse. That was about 18mths ago and it has been a long journey of nausea, head zaps, headaches and heart palpitations (resulting in ambulances being called on two occasions!). But I have reduced from 225mg to approx 14mg (i have a pill splitter). By the way I'm in the UK, so the smallest tablet of effexor here is 37.5mg. I take a 1/4 of a tablet in the morning and an 1/8 in the evening. The thing that has been bothering me for the last 8 months is that when I go to sleep at night (or when I nap in the day) I get this thing where as soon as I drop off I immediately jolt awake as if my heart has stopped and then I have to take a large breath cos I've momentarily stopped breathing. This happens multiple times a night, every night. Doctors have so far refused to give me a sleep study as i don't fit the profile of a sleep apnoea sufferer ie i'm not overweight, don't snore, don't have a thick neck etc. They say it's 'anxiety' but i'm not anxious and it happens even if i have a relaxing bath before bed and am completely chilled out. I just wondered if this could be related to the withdrawal? Has anyone had this? Hope this is the right place to post. Thanks in advance
×
×
  • Create New...